# SDR SWAA2014091531981

- Difficulty date: September 11, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 58,890 hours, 47,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER EXIT LIGHT COVER BROKEN.  REPAIRED COVER IAW EA.
